# SDR SIMA20120715002

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 21,770 hours, 18,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 14534984401
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE MAIN DOOR EMERGENCY LIGHT COVER HAS A HOLE IN IT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR EMERGENCY LIGHT COVER IAW AMM 25-23-04 STEPS 2J(3)(G), 3I(3)(E).  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
